# SDR P5CA9701182

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON RT SIDE DIAGONAL BRACE CHAFE MARK FROM 1ST STUD BRACKET.  INSP AREA FOUND OK FOR SERVICE PER BOEING SRM 54-40-01, ZONE 3 EDDY CURRENT C/W PER NDT 54-40-04 PART 6, NO CRACKS NOTED.  BLENDED OUT AREA, FLAT PEENED AREA, TREATED AND PAINTED AS PER BOEING SRM 51-10-01 AND 54-40-01.
